# SDR 07FDEA01446

- Difficulty date: April 11, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,098 hours, 18,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR, MISDRILLED HOLE ON BOTTOM SKIN DURING EMBODIMENT OF SB 57-2081.  REPAIR WAS PERFORMED BY OVERSIZING THE HOLE IAW EA 6-5710-103285 AND RAS/BAE/1003241/2006 ISSUE "A".
